# SDR SWAA2023050545563

- Difficulty date: May 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 72,905 hours, 43,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR EMRG. EXIT SIGN HOUSING BROKE<[01] PERFORMED INT REPAIR PER EA M-21-133-00720 PERMANENT REPAIR WITHIN 30 FLT CYCLES
